# SDR AT9900012

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inop
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY EXIT LIGHT OVER DOOR VERY DIM.  REMOVED AND REPLACED R2 EMERGENCY EXIT LIGHT ASSEMBLY PER MM 33-50, OPS CHECKED GOOD.
